# SDR AALA202207182104

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Hinge Fitting
- Part number: 659W11901
- Condition: Excess Play
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER REMOVAL OF NUMBER 2 PYLON PANEL 444CL DISCOVERED BOTH UPPER AND LOWER HINGES ON THE PYLON TO BE WORN ATTRIBUTING TO EXCESSIVE PLAY ON 444CL. REMOVED AND REPLACED 2EA HINGE BASE PART NUMBER 659W1190-1 BATCH: 0003970270 AT NO 2 PYLON PANEL 444CL PER B777-200 SRM 51-40-02-0G
